MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN MEDPOR CUSTOMIZED-MANDIBLE; IMPLANT

STRYKER ORTHOBIOLOGICS-MALVERN MEDPOR CUSTOMIZED-MANDIBLE; IMPLANT
Model Number 5444-0-610
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the company representative that during the procedure surgeon was made aware the implant was expired.The surgeon continued with implanting the implant although it is off label use.There is no further information known at this time.
 
Additional Manufacturer Narrative
The reported event that ¿the or staff opened the implant for the surgery, it was realized the implant had expired¿ could be confirmed.The product was designed, then approved by the surgeon and afterwards manufactured in time.At the time of procedure, the product had already expired 16 days before.The or staff recognized this during the preparation for the surgery and decided in the end to use the product and implant it.This is in contradiction to the corresponding ifu of the product (s.Labelling review).Based on the performed investigation and the dhr review there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.H3 other text: device is implanted.
 
Event or Problem Description

Brand Name
MEDPOR CUSTOMIZED-MANDIBLE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key11994755
Report Number0008010177-2021-00036
Device Sequence Number3328399
Product Code FWP
UDI-Device Identifier07613252457671
UDI-Public07613252457671
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5444-0-610
Device Catalogue Number54440610
Device Lot Number2010291020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;